# SDR AALA200801585

- Difficulty date: June 11, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 85,968 hours
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

JFK INFLIGHT T20/11JUN.  AT FLIGHT LEVEL 230 NR ONE ENGINE UNCOMMANDED SHUT DOWN.  LANDED JFK WITHOUT INCIDENT.  SINGLE ENGINE TIME 20 MINUTES.  REPLACED NR ONE ENGINE ON 11JUN AT JFK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
